# SDR AALA20121026023

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 41,495 hours, 10,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT CHANNEL AT STATION 1660 LEFT BUTTLINE 54.  REMOVED CORROSION PER SRM 53-60-15-1A.  REMOVED DRAIN PAN AND CORRODED CHANNEL.  INSTALLED NEW CHANNEL AND RE-INSTALLED DRAIN PAN PER SRM 51-40-02.
